# SDR SWIA201642073

- Difficulty date: March 19, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 28,865 hours, 25,780 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE L/E IS CHAFED, OTBD OF THE OTBD VANE ACTUATOR.  REMOVED CHAFED OUT OF LIMITS OTBD L/E SECTION OF THE LT INBD FLAP VANE AND INSTALLED NEW L/E SECTION, PN 601R14303-43 IAW SRM.
